MAUDE Adverse Event Report: DEFIBTECH, L.L.C. REVIVER; AUTOMATED EXTERNAL DEFIBRILLATOR

DEFIBTECH, L.L.C. REVIVER; AUTOMATED EXTERNAL DEFIBRILLATOR
Model Number DDU-100B
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
A customer reported that their aed's asi is blank, and the aed will not power on.The customer did not report this occurring during patient use.
 
Additional Manufacturer Narrative
Although requested, the log files from the device have not been provided and the cause of the complaint is not known.
 
Additional Manufacturer Narrative
Analysis of the aed's log files identified that the customer's failure to promptly address red asi warnings reduced battery life expectancy.On 9/17/25 the aed identified that the aed battery was getting low and attempted to alert the user by flashing its red asi and chirping.The aed continued to flash and chirp until 10/17/25 when the battery pack was measured at a critically low state and the aed began reporting replace battery pack now.The aed continued to flash and chirp until 10/24/25 when the battery pack became completely depleted.There was no evidence in the electronic logs of any human interaction to address the aeds condition until 11/19/25 when a replacement battery pack was inserted into the aed.The review identified that the aed functioned as designed and can stay in service.

Brand Name
REVIVER
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATOR
Manufacturer (Section D)
DEFIBTECH, L.L.C.
741 boston post rd.
suite 201
guilford CT 06437
Manufacturer (Section G)
DEFIBTECH, L.L.C.
14 commercial st.
branford CT 06405
Manufacturer Contact
nissa soto
741 boston post road
suite 201
guilford, CT 06437
2034536654
MDR Report Key23773918
Report Number3003521780-2025-02030
Device Sequence Number14958346
Product Code MKJ
UDI-Device Identifier10815098020024
UDI-Public(01)10815098020024
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P160032
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberDDU-100B
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/10/2025
Supplement Report FDA Received Date04/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/03/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown